# SDR MASA2014010920848

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10087
- Aircraft time: 25,850 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT INOPERATIVE.
